MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1; CEMENTLESS STEM
Model Number 01.12.021
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2021: lot 186978: (b)(4) items manufactured and released on 11-dec-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Following stem loosening stem and inlay will be revised, the cup will be left in place.Revision surgery was planned for the (b)(6) 2021 but it was postponed due to coronavirus.Primary date is unknown.
 
Additional Manufacturer Narrative
The event description was corrected: following stem loosening it was planned to revised stem and inlay, the cup will be left in place.However, revision surgery was postponed and then not performed.The primary date is unknown.
 
Event or Problem Description
Following stem loosening it was planned to revised stem and inlay, the cup will be left in place.However, revision surgery was postponed and then not performed.The primary date is unknown.
 
Additional Manufacturer Narrative
The awareness date was corrected as march 23rd 2021.Batch review performed on 29 march 2021.Lot 186978: (b)(4) items manufactured and released on 11-dec-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11705226
Report Number3005180920-2021-00315
Device Sequence Number19587775
Product Code JDI
UDI-Device Identifier07630030802027
UDI-Public07630030802027
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Model Number01.12.021
Device Catalogue Number01.12.021
Device Lot Number186978
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
03/23/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date04/22/2021
07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;